# SDR 0212111

- Difficulty date: December 11, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Aircraft time: 29,247 hours, 28,001 cycles
- Engine: Ge CT75A2
- Engine time: 24,431 hours, 25,732 cycles
- Propeller: Rotol R389*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, EXPERIENCED A LOSS OF TORQUE INDICATION ON THE RIGHT POWERPLANT.  AIRCRAFT ABORTED TAKEOFF AND WAS TOLD TO RETURN TO THE GATE BY MOC, MECHANIC WAS NOTIFIED TO MEET AIRCRAFT AT THE GATE.
